# SDR JBXA000307

- Difficulty date: July 12, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N575ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 6,653 hours, 5,827 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic System
- Part number: PU304448
- Part serial: MX614901A
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

Discrepancy : Lost #2 engine driven hydraulic pump and all fluid. Corrective Action : Removed and replaced #2 ED hydraulic pump I-A-W AMM 29-11-01 Ops check and leak check good.
